Alert archive / Texas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 141, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 23, 2015, 4:02 PM CDT for 4 counties in Texas. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2015, 4:02 PM CDT (21:02 UTC)
- Expired
- May 23, 2015, 5:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Andrews County, TX, Dawson County, TX, Gaines County, TX, Martin County, TX
The radar
The Midland/Odessa radar (KMAF), 57 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 4:15 PM CDT | TSTM WND GST 60 | 20 E Andrews, TX | PUBLIC ESTIMATED 50-60 MPH WIND GUST BETWEEN 415-430 PM CDT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 3:04 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 9.0 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 494 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 1265 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 330 m²/s²
- 0-3 km storm-relative helicity
- 404 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
051
WUUS54 KMAF 232102
SVRMAF
TXC003-115-165-317-232200-
/O.NEW.KMAF.SV.W.0141.150523T2102Z-150523T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
402 PM CDT SAT MAY 23 2015
THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ANDREWS COUNTY IN WEST TEXAS...
SOUTHWESTERN DAWSON COUNTY IN WEST TEXAS...
SOUTHEASTERN GAINES COUNTY IN WEST TEXAS...
NORTHWESTERN MARTIN COUNTY IN WEST TEXAS...
* UNTIL 500 PM CDT
* AT 359 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES EAST OF
ANDREWS COUNTY AIRPORT...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TARZAN...GRADY...THREE LEAGUES...PATRICIA...SAND...KLONDIKE...
FRIENDSHIP...UNION...UNION IN DAWSON COUNTY AND TENMILE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3261 10249 3265 10237 3274 10214 3264 10188
3241 10180 3224 10195 3213 10206 3210 10223
3245 10252
TIME...MOT...LOC 2102Z 222DEG 27KT 3237 10239
HAIL...1.00IN
WIND...60MPH
$$
121 follow-up statement
663
WWUS54 KMAF 232151
SVSMAF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
451 PM CDT SAT MAY 23 2015
TXC003-115-165-317-232200-
/O.CON.KMAF.SV.W.0141.000000T0000Z-150523T2200Z/
DAWSON TX-GAINES TX-MARTIN TX-ANDREWS TX-
451 PM CDT SAT MAY 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
ANDREWS...NORTHWESTERN MARTIN...SOUTHEASTERN GAINES AND SOUTHWESTERN
DAWSON COUNTIES UNTIL 500 PM CDT...
AT 448 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
TARZAN...AND MOVING NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TARZAN...GRADY...THREE LEAGUES...PATRICIA...KLONDIKE...TENMILE...
FRIENDSHIP...UNION...UNION IN DAWSON COUNTY AND SAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3261 10249 3265 10237 3274 10214 3264 10188
3241 10180 3224 10195 3213 10206 3210 10223
3245 10252
TIME...MOT...LOC 2151Z 222DEG 27KT 3230 10211
HAIL...<.75IN
WIND...60MPH
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:07 PM CDT, 55 minutes earlier.
Area forecast discussion, May 23, 3:07 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
307 PM CDT Sat May 23 2015
.UPDATE...
Update for Tornado Watch number 196 until 24/02Z.
&&
.PREV DISCUSSION... /ISSUED 109 PM CDT Sat May 23 2015/
DISCUSSION...
Thunderstorms have developed over the Big Bend region this morning,
with additional storms beginning to form in and near the Davis
Mountains early this afternoon. Some of these storms are expected
to become severe, in addition to producing locally heavy rainfall.
Later this afternoon and tonight, expect thunderstorms to become
more widespread, especially over the Trans Pecos, Permian Basin
and into the Western Low Rolling Plains and Lower Trans Pecos.
Severe storms will be possible in these areas, but the threat of
heavy rainfall and flash flooding will be most pronounced in these
areas.
A large upper low will gradually translate northeastward into
Colorado overnight while a shortwave trough at the base of this
upper low moves over the region. Height falls associated with the
upper low/southern shortwave trough will serve to keep low level
moisture over west Texas through tonight, and along with appreciable
mid and upper level moisture keep PWats at 1-1.5 inches, or 1-2
standard deviations above normal. As synoptic scale lift increases
over the area later this afternoon/tonight, the RRQ of an upper jet
will provide ventilation for convection which should allow
thunderstorms to flourish along and east of a surface trough/dryline
as it moves east over the area tonight. SBCAPE of 1000-1500 J/kg
will provide fuel for thunderstorm development, while 0 to 6Km shear
of 40-50Kt and marginal mid level lapse rates near 7 C/Km will
likely yield storms producing large hail, damaging winds, a tornado
or two, and heavy rainfall. The severe threat will continue after
sunset, thanks in part to a low level jet increasing over the region
along with favorable divergence aloft. These features will also
enhance the threat of heavy rainfall into the late night hours. A
secondary round of convection, or training of cells may also occur,
especially over the eastern most counties of the forecast area.
Therefore, will extend the current Flash Flood Watch (FFA) until
24/12Z. The converse is expected for the western most counties
included in the FFA, namely Gaines, Andrews, Winkler and Ward.
Think convection will be too sparse this afternoon and evening for
widespread heavy rainfall, so will trim these counties from the
watch.
After the shortwave trough moves by early Sunday morning, think
Sunday will be fairly quiescent, but just a bit breezy with a
drying southwesterly winds and temperatures rising to near normal.
However, a shortwave trough rounding the back and southern side of
the departing upper low will head toward the region, with
height/surface pressure falls drawing moisture back into the area
and a surface trough/dryline sharpening over the area on Monday.
Will keep a chance of thunderstorms in the forecast, mainly over the
eastern half of the CWA. Some of these storms could be strong, if
not severe, as instability, shear and lapse rates will be
favorable. But the timing of the shortwave trough may be such that
convection starts early in the day, which could temper the severity
of storms. Fairly weak westerly flow aloft, or weak upper ridging,
will then prevail over the region Tuesday into Wednesday which
portends dry and seasonably warm temperatures. However, another
upper trough will take shape over the western ConUS, head east and
give the region another chance of rain from Wednesday night through
Friday. Temperatures look to be seasonably warm during this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 60 83 56 85 / 50 10 10 20
BIG SPRING TX 61 86 62 86 / 70 20 10 40
CARLSBAD NM 50 86 53 86 / 20 0 0 10
DRYDEN TX 63 91 65 90 / 60 10 10 30
FORT STOCKTON TX 57 88 59 88 / 50 10 10 20
GUADALUPE PASS TX 51 77 55 80 / 20 0 0 10
HOBBS NM 53 80 51 82 / 30 10 0 10
MARFA TX 47 80 43 82 / 30 0 0 10
MIDLAND INTL AIRPORT TX 62 86 61 87 / 50 10 10 30
ODESSA TX 62 85 61 86 / 50 10 10 20
WINK TX 58 88 55 89 / 40 10 0 20
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...FLASH FLOOD WATCH through Sunday morning FOR THE FOLLOWING
ZONES... Borden...Crane...Dawson...Ector...Glasscock...
Howard...Martin...Midland...Mitchell...Pecos...Reagan...
Scurry...Terrell...Upton.
&&
99/99
Follow us on Facebook and Twitter at:
http://facebook.com/NWSMidland
http://twitter.com/NWSMidland
Check us out on the internet at:
http://weather.gov/midlandHazardous weather outlook, May 23, 1:15 PM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 115 PM CDT SAT MAY 23 2015 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-241815- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 115 PM CDT SAT MAY 23 2015 /1215 PM MDT SAT MAY 23 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A GOOD CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. THE EMPHASIS FOR STORMS WILL BE ACROSS THE EASTERN AND FAR SOUTHERN AREAS WHERE SEVERE STORMS AND HEAVY RAIN WILL BE POSSIBLE. ALSO THERE IS THE POTENTIAL FOR STRONG STORMS TO REFORM IN THE VICINITY OF THE WESTERN PERMIAN BASIN LATE THIS AFTERNOON AND EARLY EVENING. LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE THE MAIN THREATS INCLUDING THE POTENTIAL FOR A BRIEF TORNADO. A FLASH FLOOD WATCH IS EFFECT TODAY AND TONIGHT FOR MOST OF THE PERMIAN BASIN... THE WESTERN LOW ROLLING PLAINS...AND THE LOWER TRANS PECOS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG THUNDERSTORMS WILL AGAIN BE POSSIBLE ON MONDAY IN THE EASTERN AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 23, 2:21 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
221 PM CDT SAT MAY 23 2015
NMZ034-TXZ050-059-060-067-231945-
LOVING-WARD-WINKLER-ANDREWS-SOUTHERN LEA COUNTY-
221 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
EASTERN LOVING...NORTHWESTERN WARD...SOUTHEASTERN LEA...SOUTHWESTERN
ANDREWS AND WINKLER COUNTIES UNTIL 245 PM CDT/145 PM MDT/...
STRONG THUNDERSTORMS CAPABLE OF PRODUCING HAIL UP NICKEL-SIZE AND
WIND GUSTS UP TO 50 MPH WERE LOCATED 9 MILES WEST OF WINKLER COUNTY
AIRPORT AT 220 PM CDT/120 PM MDT/...MOVING NORTHEAST AT 35 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
&&
LAT...LON 3228 10319 3202 10280 3193 10280 3157 10335
3173 10356
TIME...MOT...LOC 1920Z 225DEG 37KT 3178 10334Special weather statement, May 23, 2:44 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
244 PM CDT SAT MAY 23 2015
TXZ058-067-075-232045-
PECOS-WARD-REEVES COUNTY AND UPPER TRANS PECOS-
244 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHWESTERN PECOS...SOUTHEASTERN REEVES AND WARD COUNTIES UNTIL 345
PM CDT...
A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHEAST OF VERHALEN AT
243 PM CDT...MOVING NORTHEAST AT 45 MPH. ADDITIONAL STRONG
THUNDERSTORMS ACROSS REEVES COUNTY WERE MOVING NORTHEAST AT 45 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO NICKEL HAIL AND STRONG WINDS TO 50 MPH...DEADLY CLOUD
TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR
THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE
SHELTER NOW.
&&
LAT...LON 3158 10334 3165 10322 3164 10278 3132 10278
3080 10351 3095 10373
TIME...MOT...LOC 1943Z 221DEG 37KT 3105 10344Special weather statement, May 23, 3:25 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
325 PM CDT SAT MAY 23 2015
TXZ060-061-067-068-232115-
ECTOR-CRANE-WARD-WINKLER-
325 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTHEASTERN WARD...NORTHWESTERN CRANE...SOUTHEASTERN WINKLER AND
SOUTHWESTERN ECTOR COUNTIES UNTIL 415 PM CDT...
A STRONG THUNDERSTORM CAPABLE OF SMALL HAIL UP TO NICKEL-SIZE AND
WIND GUSTS UP TO 50 MPH WAS LOCATED 7 MILES NORTH OF WICKETT AT 324
PM CDT...MOVING NORTHEAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A
WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
&&
LAT...LON 3195 10270 3162 10242 3154 10264 3146 10299
3169 10315
TIME...MOT...LOC 2024Z 245DEG 22KT 3167 10303Special weather statement, May 23, 3:31 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 331 PM CDT SAT MAY 23 2015 TXZ074-080-081-232100- DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-BIG BEND AREA- 331 PM CDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING EAST CENTRAL PRESIDIO AND WEST CENTRAL BREWSTER COUNTIES UNTIL 400 PM CDT... A LINE OF STRONG THUNDERSTORMS CAPABLE OF HAIL UP NICKEL-SIZE AND GUSTY WINDS UP TO 50 MPH WAS LOCATED 30 MILES SOUTHWEST OF PAISANO PASS AT 331 PM CDT...MOVING EAST AT 35 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING FOR SOUTHWESTERN TEXAS. && LAT...LON 3033 10378 2972 10338 2963 10396 3010 10419 TIME...MOT...LOC 2031Z 257DEG 32KT 3011 10407 2972 10384
Special weather statement, May 23, 3:38 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
338 PM CDT SAT MAY 23 2015
TXZ050-060-061-232115-
ECTOR-WINKLER-ANDREWS-
338 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 40 TO 55
MPH WINDS AFFECTING NORTHEASTERN WINKLER...NORTHERN ECTOR AND SOUTH
CENTRAL ANDREWS COUNTIES UNTIL 415 PM CDT...
A THUNDERSTORM WITH HAIL AND GUSTY WINDS WAS LOCATED 5 MILES WEST OF
GOLDSMITH AT 338 PM CDT...MOVING NORTHEAST AT 30 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT. IF A TORNADO IS SPOTTED OR A
WARNING IS ISSUED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SATURDAY EVENING
FOR SOUTHWESTERN TEXAS.
&&
LAT...LON 3218 10230 3200 10238 3192 10257 3195 10271
3189 10284 3182 10295 3224 10273
TIME...MOT...LOC 2038Z 219DEG 27KT 3201 10269The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:47 PM CDT | Special Weather Statement | MAF | 28 min | |
| May 23, 2:21 PM CDT | Special Weather Statement | MAF | Winkler | 24 min |
| May 23, 2:44 PM CDT | Special Weather Statement | MAF | Ward | 61 min |
| May 23, 3:25 PM CDT | Special Weather Statement | MAF | Ector | 50 min |
| May 23, 3:31 PM CDT | Special Weather Statement | MAF | Presidio | 29 min |
| May 23, 3:38 PM CDT | Special Weather Statement | MAF | Ector | 37 min |
| May 23, 3:44 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Midland | 61 min |
| May 23, 4:06 PM CDT | Special Weather Statement | MAF | 39 min | |
| May 23, 4:23 PM CDT | Flash Flood Warning | MAF | Andrews, Ector, Gaines | 4 hr |
| May 23, 4:24 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Martin, Midland, Upton | 66 min |
| May 23, 4:44 PM CDT | Areal Flood Advisory | MAF | Andrews, Dawson, Ector, Gaines, Martin, Midland and 1 more | 3 hr |
| May 23, 4:45 PM CDT | Severe Thunderstorm Warning | MAF | Dawson | 45 min |
| May 23, 4:46 PM CDT | Special Weather Statement | MAF | Pecos, Ward | 44 min |
| May 23, 5:03 PM CDT | Special Weather Statement | MAF | Howard | 57 min |
| May 23, 5:07 PM CDT | Special Weather Statement | MAF | Glasscock | 53 min |
| May 23, 5:16 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector, Pecos, Upton, Ward, Winkler | 44 min |
| May 23, 5:29 PM CDT | Special Weather Statement | MAF | Borden | 31 min |
| May 23, 5:30 PM CDT | Special Weather Statement | MAF | 45 min | |
| May 23, 5:55 PM CDT | Areal Flood Advisory | MAF | Crane, Ector, Pecos, Reeves, Upton, Ward and 1 more | 3 hr |
| May 23, 6:22 PM CDT | Flash Flood Warning | MAF | Ector, Martin, Midland | 3 hr |
| May 23, 6:32 PM CDT | Special Weather Statement | MAF | Mitchell, Scurry | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.